Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Operations on resolutions and the reverse Adams spectral sequence


Author: David A. Blanc
Journal: Trans. Amer. Math. Soc. 342 (1994), 197-213
MSC: Primary 55T15; Secondary 18G10
MathSciNet review: 1132432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe certain operations on resolutions in abelian categories, and apply them to calculate part of a reverse Adams spectral sequence, going "from homotopy to homology", for the space $ {\mathbf{K}}(\mathbb{Z}/2,n)$. This calculation is then used to deduce that there is no space whose homotopy groups are the reduction $ \bmod \; 2$ of $ {\pi _\ast}{{\mathbf{S}}^r}$.

As another application of the operations we give a short proof of T. Y. Lin's theorem on the infinite projective dimension of all nonfree $ \pi $-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55T15, 18G10

Retrieve articles in all journals with MSC: 55T15, 18G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1132432-2
PII: S 0002-9947(1994)1132432-2
Keywords: Resolutions, operations, homology, homotopy groups, $ \Pi $-algebras, $ \pi $-modules, spectral sequences
Article copyright: © Copyright 1994 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia